# SDR DALA2023051503800

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 66,449 hours, 30,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5519314) DURING INSPECTION FOUND SEVERAL AFT CABIN SEAT ROWS EMERGENCY AISLE LIGHTS INOP. R/R BATTERY PACK M1672 REF B737 AMM 33-51. OPS OK.
